# SDR RAAA98B1079

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1115-1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUSELAGE SKIN PANEL REPLACEMENT FUSELAGE SKIN DAMAGED AT BS 1115 TO 1125 AND STR 19L TO 20L.  REPAIRED PER BAC MSG NR RVV-SEA-98-0005RR AND BAC DWG NR 69-61590.  M-54 NR 536.
